The University of Southampton
University of Southampton Institutional Repository

Smooth exact fillings

Smooth exact fillings
Smooth exact fillings
0741-9937
69-84
Farran, H.R.
eaa3d681-9d35-4e43-b7da-15d6512f5a60
Robertson, S.A.
95eb6b84-69cb-407a-8e43-12a12534cfdc
Farran, H.R.
eaa3d681-9d35-4e43-b7da-15d6512f5a60
Robertson, S.A.
95eb6b84-69cb-407a-8e43-12a12534cfdc

Farran, H.R. and Robertson, S.A. (1999) Smooth exact fillings. Algebras, Groups and Geometries, 16 (1), 69-84.

Record type: Article

Full text not available from this repository.

More information

Published date: 1999

Identifiers

Local EPrints ID: 29906
URI: http://eprints.soton.ac.uk/id/eprint/29906
ISSN: 0741-9937
PURE UUID: d19009d6-f51f-4954-81d7-67bf9d11fdf8

Catalogue record

Date deposited: 15 May 2007
Last modified: 22 Jul 2020 16:51

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×